MAUDE Adverse Event Report: BECTON DICKINSON BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 300253
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while using the bd hypoint¿ 25ga5/8in needle, leakage occurred.The following information was provided by the initial reporter: no mi involved.Caller was a female pharmacist.Pharmacist noted that a female patient in her 40s found a leakage from firazyr 30mg pfs (1 unit) while attempting to administer it at her home on (b)(6) 2024.Patient was only able to receive the half dose on the day.Pharmacist stated that the patient was prescribed firazyr 30mg pfs for hae caused by c1-esterase inhibitor deficiency.Patient administers firazyr 30mg pfs in a prn manner subcutaneously.Pharmacist stated that she is unable to provide further ae details on the line.Pharmacist stated that the firazyr 30mg pfs is currently at the patient's home, and she is not able to provide its batch number and expiry date.She stated that she will keep the the firazyr 30mg pfs in her hospital for quality investigation once the patient brings the firazyr 30mg pfs to the hospital on (b)(6) 2024.
 
Additional Manufacturer Narrative
H.6.Investigation summary: unconfirmed: no evidence provided.
 
Event or Problem Description
It was reported that while using the bd hypoint¿ 25ga5/8in needle, leakage occurred.The following information was provided by the initial reporter: no mi involved.Caller was a female pharmacist.Pharmacist noted that a female patient in her 40s found a leakage from firazyr 30mg pfs (1 unit) while attempting to administer it at her home on (b)(6) 2024.Patient was only able to receive the half dose on the day.Pharmacist stated that the patient was prescribed firazyr 30mg pfs for hae caused by c1-esterase inhibitor deficiency.Patient administers firazyr 30mg pfs in a prn manner subcutaneously.Pharmacist stated that she is unable to provide further ae details on the line.Pharmacist stated that the firazyr 30mg pfs is currently at the patient's home, and she is not able to provide its batch number and expiry date.She stated that she will keep the firazyr 30mg pfs in her hospital for quality investigation once the patient brings the firazyr 30mg pfs to the hospital on (b)(6) 2024.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key19134032
Report Number2243072-2024-00558
Device Sequence Number20016751
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number300253
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown